# SDR CX7A194J0348

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N302CE
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 24,449 hours, 27,804 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 173436450
- Condition: Malfunctioned
- Location: Lt Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT TAILPIPE HOT LIGHT SHORTLY AFTER V1.  LIGHT WENT OUT A FEW MINUTES AFTER POWER REDUCTION.
